# SDR DALA2017090806737

- Difficulty date: September 7, 2017
- Submitted: September 8, 2017
- Operation: Air carrier
- Aircraft: N922DL
- Make and model: Doug MD-88
- Aircraft serial: 49646
- Aircraft time: 76,246 hours, 57,890 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE AT BS 389 BETWEEN THE LOWER EDGE AND BEAM NR 1 ON THE FWD CARGO DOOR. THE ANGLE WAS REPLACED IAW SRM 51-30-2.
